# SDR COMA0360160

- Difficulty date: March 20, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N920CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7022
- Aircraft time: 22,268 hours, 21,480 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1644B
- Condition: Malfunctioned
- Location: R/H
- Part time: 2,702 hours, 2,554 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5242 FLAPS FAIL CAUTION MESSAGE.COULD NOT DUPLICATE - REPLACED THE R/H BPSU FOR TROUBLE SHOOTING.
